# SDR CA011128018

- Difficulty date: November 20, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 18,008 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 4083300
- Condition: Broken
- Location: Hyd Powerpack
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH PILOT SELECTED GEAR DOWN WITH NO INDICATION OF ANY MOVEMENT OF THE GEAR.  MANUALLY HAND PUMPED GEAR WITH NO SUCCESS.  AFTER SEVERAL ATTEMPTS AND BURNING OFF EXCESS FUEL MADE A GEAR UP LANDING WITH NO DIFFICULTY. ON INSPECTION FOUND THE GEAR DOWN LINE AT THE POWER PACK BROKEN AT THE FLARE. REPAIRED LINE INSTALLED AND GEAR FUNCTIONED NORMALLY AFTER FILLING WITH FLUID.
